# SDR USAA2010042690843

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM UPPER CHORD AT BS 347, LBL 85.  REPAIRED FLOORBEAM UPPER CHORD AT BS 347, LBL 85 IAW B767 SRM 53-00-51, 51-40-02 & 51-21-01.
